# SDR OZIA003125003

- Difficulty date: May 22, 2000
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N410Z
- Make and model: Dorner DO328300
- Aircraft serial: 3125
- Aircraft time: 592 hours, 592 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Part number: AC700284
- Condition: Inoperative
- Location: Lt Brake
- Part time: 592 hours, 592 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE DRAGGING, PULLS TO LEFT.  BRAKE TEMPS 261/278 DEGREES C, LEFT.  RIGHT 89/90 DEGREES C.  FOUND NORMAL BMU AND OUTBOARD SERVO VALVE INOP.  REMOVED AND REPLACED NORMAL BMU AND OUTBOARD SERVO VALVE.
